MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACT LEGACY3 SBM IMPLANT 4.7DX11L 4.5MMD PLA; ENDOSSEOUS DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACT LEGACY3 SBM IMPLANT 4.7DX11L 4.5MMD PLA; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 854711
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Device de-/discoloration.

Brand Name
LEGACY3 SBM IMPLANT 4.7DX11L 4.5MMD PLA
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer (Section G)
IMPLANT DIRECT SYBRON MANUFACT
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
anitha mechery
3050 east hillcrest drive
thousand oaks 91362
8057785975
MDR Report Key24758989
Report Number3001617766-2026-006219
Device Sequence Number21009419
Product Code DZE
UDI-Device Identifier10841307102182
UDI-Public(01)10841307102182(10)161730(17)250311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Catalogue Number854711
Device Lot Number161730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight120 KG